Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 186–188 (Mi zvmmf916)  

On minimization of specific Boolean functions

M. Yu. Romanov

Moscow Institute of Physics and Technology

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 173–174

Bibliographic databases:
UDC: 519.714
MSC: Primary 94C10; Secondary 94C15
Received: 03.12.2002

Citation: M. Yu. Romanov, “On minimization of specific Boolean functions”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 186–188; Comput. Math. Math. Phys., 44:1 (2004), 173–174

Citation in format AMSBIB
\Bibitem{Rom04}
\by M.~Yu.~Romanov
\paper On minimization of specific Boolean functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 186--188
\mathnet{http://mi.mathnet.ru/zvmmf916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058214}
\zmath{https://zbmath.org/?q=an:1072.94026}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 173--174


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf916
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:58
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021